Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3885
Title: On Universal Covers for Four-Dimensional Sets of a Given Diameter
Authors: Lángi, Zsolt
Keywords: Polytopal ApproximationUniversal CoverConstant-Width BodyCircumscribeDiameterBorsuk's Problem
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Source: Zsolt Lángi, "On Universal Covers for Four-Dimensional Sets of a Given Diameter", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 (2010), pp. 59-64.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 (2010)
Abstract: Makeev proved that among centrally symmetric four-dimensional polytopes, with more than twenty facets and circumscribed about the Euclidean ball of diameter one, there is no universal cover for the family of unit diameter sets. In this paper we examine the converse problem, and prove that each centrally symmetric polytope, with at most fourteen facets and circumscribed about the Euclidean ball of diameter one, is a universal cover for the family of unit diameter sets.
URI: http://hdl.handle.net/10077/3885
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010)

Files in This Item:
File Description SizeFormat 
Langi RendMat42.pdf187.89 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

715
Last Week
0
Last month
0
checked on Oct 20, 2018

Download(s)

372
checked on Oct 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.